Journal of Science of the Hiroshima University, Series A-I (Mathematics)

Sur les familles triples locales de transformations locales de Lie

Takayuki Nôno

Full-text: Open access

Article information

Source
J. Sci. Hiroshima Univ. Ser. A-I Math., Volume 25, Number 2 (1961), 357-366.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206139802

Digital Object Identifier
doi:10.32917/hmj/1206139802

Mathematical Reviews number (MathSciNet)
MR0158953

Zentralblatt MATH identifier
0113.15801

Subjects
Primary: 22.90
Secondary: 53.52

Citation

Nôno, Takayuki. Sur les familles triples locales de transformations locales de Lie. J. Sci. Hiroshima Univ. Ser. A-I Math. 25 (1961), no. 2, 357--366. doi:10.32917/hmj/1206139802. https://projecteuclid.org/euclid.hmj/1206139802


Export citation

References

  • [1] I. Ado, Uber die Darstellung der endlichen kontinuirlichen Gruppen durch lineare Substitution, Bull. Soc. Physico Math, de Kazan, 7 (1935), 3-43.
  • [2] E. Gartan, Les representations lineaires des groupes de Lie, Jour, de Math., 57 (1938), 1-12.
  • [3] L. P. Eisenhart, Continuous groups of transformations, Princeton Univ. Press, 1933.
  • [4] G. D. Mostow, Some new decomposition theorems for semi-simple Lie groups, Memoirs of AMS., 14 (1955), 31-54.
  • [5] T. Nno, On geodesic subsaces of group spaces, J. Sci. Hiroshima Univ., (A), 21 (1958), 167-176.
  • [6] T. Nno,Sur les families triples infinitesimales attaches aux families triples de Lie, J. Sci. Hiroshima Univ., (A), 24 (1960), 573-578.
  • [7] K. Yamaguti, On algebras of totally geodesic spaces (Lie triple systems), J. Sci. Hiroshima Univ., (A), 21 (1957), 107-113.